# SDR SWAA2019111438827

- Difficulty date: November 7, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE REPAIR LAYER DELAMINATED  ON THE TOP SURFACE OF THE CABIN FLOOR PANEL 221GF, FORWARD INBOARD CORNER BETWEEN BS. 270 TO BS. 420.          / REPAIRED FLOOR BOARD PANEL #221GF IAW SRM.
